Arkiv för Matematik

Volume 56 (2018)

Number 1

A uniform boundedness principle in pluripotential theory

Pages: 101 – 109

DOI: http://dx.doi.org/10.4310/ARKIV.2018.v56.n1.a7

Authors

Łukasz Kosiński (Institute of Mathematics, Jagiellonian University, Kraków, Poland)

Étienne Martel (Département d’informatique et de génie logiciel, Université Laval, Québec, QC, Canada)

Thomas Ransford (Département d’informatique et de génie logiciel, Université Laval, Québec, QC, Canada)

Abstract

For families of continuous plurisubharmonic functions we show that, in a local sense, separately bounded above implies bounded above.

Full Text (PDF format)

ŁK is supported by the Ideas Plus grant 0001/ID3/2014/63 of the Polish Ministry of Science and Higher Education.

EM is supported by an NSERC undergraduate student research award.

TR is supported by grants from NSERC and the Canada Research Chairs program.

Received 31 January 2017